United Arab Emirates
A 22-year-old male asked:
Sam e and phenobarbital or tmg for high bilrubin ( gs) (yellow eyes)? are these safe to take? i have no any other issues. just yellow eyes!
1 doctor answer • 4 doctors weighed in
Internal Medicine 29 years experience
Is your: Bilirubin high or do you just think your eyes look yellow? The supplements you mention are safe with phenobarbital but really won't change the color of yor eyes. If they are abnormally yellow go to the doctor
Created for people with ongoing healthcare needs but benefits everyone.
3.9k viewsReviewed >2 years ago
Last updated Jul 9, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.